# SDR SWAA2025101624599

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 25,437 hours, 13,020 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Rig
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA REPORTS SEAT 13F RECLINES A BIT INTO EMERGENCY EXIT ROW.   SEAT 13F OPS CKS OK PER MM 25-22-00.
